# SDR AU510001989

- Difficulty date: November 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SYSTEM HYDRAULIC PUMP FAILED.   INVESTIGATION CONTINUING.
